Economics at your fingertips  

Are Multinational Corporations Safer?

Israel Shaked
Additional contact information
Israel Shaked: Boston University

Journal of International Business Studies, 1986, vol. 17, issue 1, 83-106

Abstract: The failure-probabilities of a sample of multinational corporations (MNCs) are derived and compared with those of a control group of domestic corporations (DMCs). The results suggest that the mean insolvency-probability of DMCs is significantly higher than that of the MNCs. It is also observed that MNCs are significantly more capitalized, and the standard deviation of their equity as well as their average systematic risk are also significantly lower. Furthermore, the average insolvency probability of the DMCs is more sensitive to changes in the values of the parameters than those of the MNCs.© 1986 JIBS. Journal of International Business Studies (1986) 17, 83–106

Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (36) Track citations by RSS feed

Downloads: (external link) Link to full text PDF (application/pdf) Link to full text HTML (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... nt/journal/41267/PS2

Access Statistics for this article

Journal of International Business Studies is currently edited by John Cantwell

More articles in Journal of International Business Studies from Palgrave Macmillan, Academy of International Business
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2019-06-04
Handle: RePEc:pal:jintbs:v:17:y:1986:i:1:p:83-106